# SDR DXTA2018012600515

- Difficulty date: January 26, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605334
- Aircraft time: 8,305 hours, 6,502 cycles
- Engine: Pwa PW545A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Circuit Board
- Part number: 66180023
- Part serial: 0470
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE COMPRESSOR STALLED PRIOR TO TAKEOFF ROLL, POWERING UP ENGINE, THREE POPS WERE HEARD FROM THE LEFT ENGINE FOLLOWED BY A BURNING OIL ODOR INSIDE THE CABIN.   TROUBLESHOT THE ISSUE. REMOVED AND REPLACED THE NR 1 AND 2 INTERFACE PRINTED CIRCUIT BOARDS, TORQUE MOTOR AND EEC. ALL WORK PERFORMED IAW MM.
